# SDR SWIA200819973

- Difficulty date: August 17, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 14,809 hours, 11,991 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

RECEIVED A CARGO SMOKE INDICATION ON TAXI IN AND BOTH BOTTLES DISCHARGED.  INSPECTED SYSTEM AND REPLACED NR 2 SMOKE DETECTOR IAW AMM 26-15-01.  REMOVED AND REPLACED BOTH CARGO FIRE BOTTLE ASSEMBLIES IAW AMM 26-25-01.  OPS CHECK GOOD.  P/N 473547-19, S/N OFF 1861.
